# SDR COMA0460217

- Difficulty date: March 20, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 19,987 hours, 18,170 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Activated
- Location: Row 9
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5118 02 MASK AT ROW 9 DROPPED DURING T/O.  RESTOWED 02 MASKS AT ROW 9.
